# SDR AALA201802219045

- Difficulty date: February 18, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 25,414 hours, 10,024 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PRESSURE BULKHEAD WEB, BS 663.75 BETWEEN RBL 35 AND RBL 43.80.   AIRCRAFT WAS GROUNDED.  REPARIRED THE BULKHEAD WEB IAW EA 277741.
